# SDR SWAA2023092593605

- Difficulty date: August 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO R/H TRANSITION ANGLE HAS CORROSION AROUND NUMEROUS FASTENER HOLES FROM STA 500C TO STA 500G.<[01] REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] DRILLED UP AND COUNTERSUNK NEW TRANSITION ANGLE IAW SRM 51-40-02. OK TO INSTALL.;[03] C/W INSPECTION OK TO INSTALL DRILLED UP AND COUNTERSUNK NEW TRANSITION ANGLE IAW SRM 51-40-02. OK TO INSTALL.;[04] INSTALLED NEW R/H TRANSITION ANGLE I.A.W SRM 51-40-02.;[05] VERIFIED NEW INSTALLED TRANSITION ANGLE I.A.W SRM 51-40-02.
